# SDR ALGA104413

- Difficulty date: June 6, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N510AL
- Make and model: Urocop EC120B
- Aircraft serial: 1251
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: C651A200H01
- Part serial: M1363
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LAMINATE CRACKED.  REPLACED WITH NEW BY FIELD MAINTENANCE.
